# SDR JGVR20181130001

- Difficulty date: November 30, 2018
- Submitted: November 30, 2018
- Operation: General aviation
- Aircraft: N906QS
- Make and model: Cessna 750
- Aircraft serial: 7500206
- Aircraft time: 14,526 hours, 8,867 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 67210061
- Condition: Corroded
- Location: Center Wing
- Part time: 14,526 hours, 8,867 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER WING FUEL QUANTITY DIPSTICK PANEL 172BZ HAS LEVEL 2 CORROSION AROUND SEVERAL SCREWS REQUIRING REPLACEMENT OF OUTER PANEL.  FOUND WHILE PERFORMING C750 BASE CHECKLIST.
